The Chow ring of the stack of cyclic covers of the projective line
Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2249-2275.

In this paper we compute the integral Chow ring of the stack of smooth uniform cyclic covers of the projective line and we give explicit generators.

Dans ce travail nous calculons l’anneau d’intersection avec des coef- ficients entiers du champ des revêtements cycliques lisses et uniformes de la droite projective. Nous explicitons aussi tous les générateurs.

DOI: 10.5802/aif.2672
Classification: 14D23,  14H10,  14L30,  14H45,  20G10
Keywords: Intersection theory, cyclic covers, algebraic stacks, moduli stacks of curves
Fulghesu, Damiano 1; Viviani, Filippo 2

1 Université de Strasbourg et CNRS 7 IRMA, UMR 7501 7, rue René Descartes 67084 Strasbourg Cedex (France)
2 Università degli Studi di Roma Tre Dipartimento di Matematica Largo San Leonardo Murialdo 1 00146 Roma (Italy)
@article{AIF_2011__61_6_2249_0,
     author = {Fulghesu, Damiano and Viviani, Filippo},
     title = {The {Chow} ring of the stack of cyclic covers of the projective line},
     journal = {Annales de l'Institut Fourier},
     pages = {2249--2275},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {6},
     year = {2011},
     doi = {10.5802/aif.2672},
     mrnumber = {2976310},
     zbl = {1254.14016},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2672/}
}
TY  - JOUR
AU  - Fulghesu, Damiano
AU  - Viviani, Filippo
TI  - The Chow ring of the stack of cyclic covers of the projective line
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 2249
EP  - 2275
VL  - 61
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2672/
UR  - https://www.ams.org/mathscinet-getitem?mr=2976310
UR  - https://zbmath.org/?q=an%3A1254.14016
UR  - https://doi.org/10.5802/aif.2672
DO  - 10.5802/aif.2672
LA  - en
ID  - AIF_2011__61_6_2249_0
ER  - 
%0 Journal Article
%A Fulghesu, Damiano
%A Viviani, Filippo
%T The Chow ring of the stack of cyclic covers of the projective line
%J Annales de l'Institut Fourier
%D 2011
%P 2249-2275
%V 61
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2672
%R 10.5802/aif.2672
%G en
%F AIF_2011__61_6_2249_0
Fulghesu, Damiano; Viviani, Filippo. The Chow ring of the stack of cyclic covers of the projective line. Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2249-2275. doi : 10.5802/aif.2672. http://archive.numdam.org/articles/10.5802/aif.2672/

[1] Arbarello, Enrico; Cornalba, Maurizio The Picard groups of the moduli spaces of curves, Topology, Volume 26 (1987) no. 2, pp. 153-171 | DOI | MR | Zbl

[2] Arsie, Alessandro; Vistoli, Angelo Stacks of cyclic covers of projective spaces, Compos. Math., Volume 140 (2004) no. 3, pp. 647-666 | DOI | MR | Zbl

[3] Bolognesi, M.; Vistoli, A. Stacks of trigonal curves To appear in Trans. Amer. Math. Soc. (available at arXiv:0903.0965)

[4] Deligne, P.; Mumford, D. The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. (1969) no. 36, pp. 75-109 | DOI | Numdam | MR | Zbl

[5] Edidin, Dan; Fulghesu, D. The integral Chow ring of the stack of hyperelliptic curves of even genus, Math. Research Letter (2008) no. 15, pp. 10001-10015 | MR | Zbl

[6] Edidin, Dan; Graham, William Equivariant intersection theory, Invent. Math., Volume 131 (1998) no. 3, pp. 595-634 | DOI | MR | Zbl

[7] Faber, Carel Chow rings of moduli spaces of curves, Ann. of Math. (2), Volume 132 (1990) no. 2, pp. 331-419 | DOI | MR | Zbl

[8] Gorchinskiy, Sergey; Viviani, Filippo Picard group of moduli of hyperelliptic curves, Math. Z., Volume 258 (2008) no. 2, pp. 319-331 | DOI | MR | Zbl

[9] Izadi, E. The Chow ring of the moduli space of curves of genus 5, The moduli space of curves (Texel Island, 1994) (Progr. Math.), Volume 129, Birkhäuser Boston, Boston, MA, 1995, pp. 267-304 | MR | Zbl

[10] Mumford, David Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin, 1965 | MR | Zbl

[11] Mumford, David Towards an enumerative geometry of the moduli space of curves, Arithmetic and geometry, Vol. II (Progr. Math.), Volume 36, Birkhäuser Boston, Boston, MA, 1983, pp. 271-328 | MR | Zbl

[12] Pandharipande, Rahul Equivariant Chow rings of O(k), SO (2k+1), and SO (4), J. Reine Angew. Math., Volume 496 (1998), pp. 131-148 | DOI | MR | Zbl

[13] Totaro, Burt The Chow ring of a classifying space, Algebraic K-theory (Seattle, WA, 1997) (Proc. Sympos. Pure Math.), Volume 67, Amer. Math. Soc., Providence, RI, 1999, pp. 249-281 | MR | Zbl

[14] Vezzosi, Gabriele On the Chow ring of the classifying stack of PGL 3,C , J. Reine Angew. Math., Volume 523 (2000), pp. 1-54 | DOI | MR | Zbl

[15] Vistoli, Angelo The Chow ring of 2 , Invent. Math., Volume 131 (1998) no. 3, pp. 635-644 | DOI | MR

Cited by Sources: